MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED2513-PMA
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use identifies thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a fred stent was implanted to treat a ruptured aneurysm located at the bifurcation of the pericallosal and callosomarginal arteries.The fred moved during unsheathing but ultimately covered the aneurysm.A filling defect was noticed in the callosomarginal artery amd integrillin was administered.The filling defect was then observed to be resolved.The patient was placed on cangrelor post procedure and woke up with no neurological deficit.Mri showed no infarct the following day.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11676287
Report Number2032493-2021-00135
Device Sequence Number11640604
Product Code OUT
UDI-Device Identifier00842429106587
UDI-Public(01)00842429106587(11)200916(17)230831(10)200916566
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberFRED2513-PMA
Device Lot Number200916566
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;